# SDR HEEA0015637

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 430110209
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PISTON PACKINGS TO BE HARD AND BRITTLE CAUSING PISTON SEALS TO RETRACT AND ALLOW AIR TO SEEP PAST THE PISTON.  REPLACED PACKINGS AND SEALS WITH NEW PARTS.  UNIT TESTED OK PER TEST SPEC. NR 10809-01.
